# SDR FDEA201501020002

- Difficulty date: January 2, 2015
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 50,958 hours, 20,032 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B360900000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 232HG HAS A PUNCTURE & DELAMINATION.  FLOOR PANEL 232HG FABRICATED T14 1111599 IAW DWG SRZ-25-005.  REPAIR CLASSIFIED CAT A MAJOR REPAIR.
